Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

The splitting of modules over integral domains

  • 54 Accesses

  • 25 Citations

This is a preview of subscription content, log in to check access.

Reference

  1. [1]

    R. Baer, The subgroup of elements of finite order of an abelian group. Ann. of Math., II. Ser.37, 766–781 (1936).

Download references

Author information

Additional information

ToReinhold Baer on his 60th birthday

Research supported in part by the U. S. Army Research Office (Durham) and the National Science Foundation.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kaplansky, I. The splitting of modules over integral domains. Arch. Math 13, 341–343 (1962). https://doi.org/10.1007/BF01650081

Download citation

Keywords

  • Integral Domain